MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ BLD COLL SET, 23GX0.75"", PREATACH H

Medline Industries, LP MEDLINE; DBQ BLD COLL SET, 23GX0.75"", PREATACH H
Catalog Number DYNDTNHBC23G
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we had a medline butterfly device needle (the needle in the hub), come out of the hub today (on (b)(6) 2024) and blood began running into the patient¿s lap.It looks like the plastic on the threaded part of the hub broke.".
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving a medline blood collection set where its needle broke off and started leaking during use; the facility stated the patient was cleaned up and the needle was disposed in the sharps container.At this time, a sample was not received for investigation; investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months, and the vendor was notified.The complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo.Based on the review of the details provided for the complaint investigation, medline is unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ BLD COLL SET, 23GX0.75"", PREATACH H
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdulrahim ghaffar
three lakes drive
northfield, IL 60093--275
MDR Report Key50758779
Report Number1417592-2026-39748
Device Sequence Number15793141
Product Code FPA
UDI-Device Identifier30193489013126
UDI-Public30193489013126
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNHBC23G
Device Lot Number240501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown